MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS TIGHTRAIL SUB-C ROTATING DILATOR SHEATH

THE SPECTRANETICS CORPORATION SPECTRANETICS TIGHTRAIL SUB-C ROTATING DILATOR SHEATH
Model Number 560-011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Iatrogenic Source (2498)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight was unavailable from the facility.The device was discarded.There is no allegation of a malfunction.Therefore, no device evaluation will be performed.
 
Event or Problem Description
A philips representative reported that during a cardiac lead management to extract a non-functional/redundant lead, the spectranetics tight-rail rotating dilator sheath was utilized.During lead extraction a decrease in the patient's blood pressure was observed.There was an injury to the superior vena cava (svc)/innominate vein/ right interjugular (rij)/ arch of azygos junction area.Rescue protocols were implemented.Rescue intervention was successful and at last report the patient was in stable condition.

Brand Name
SPECTRANETICS TIGHTRAIL SUB-C ROTATING DILATOR SHEATH
Common Device Name
TIGHTRAIL
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key8423153
Report Number1721279-2019-00037
Device Sequence Number14013673
Product Code DRE
UDI-Device Identifier00813132022792
UDI-Public00813132022792
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2020
Device Model Number560-011
Device Catalogue Number560-011
Device Lot NumberFRP18L27A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age49 YR
Date Report Sent to FDA01/01/2005